MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM NRH FEM W/PIN XSMRT 66X58; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SROM NRH FEM W/PIN XSMRT 66X58; LPS AND S-ROM : KNEE FEMORAL
Model Number 62-3421R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 10/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient had a knee revision with retention of femoral sleeve and stem with srom hinge placement.At that time, an mbt revision tray was placed into a 29 sleeve with cemented stem.On (b)(6) 2020, the patient had complete explant of femur and tibial components.Physician states, the patient has "never done well." information regarding the other implants not listed are not known to the rep.Doi: (b)(6) 2019, dor: (b)(6) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
SROM NRH FEM W/PIN XSMRT 66X58
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10713304
Report Number1818910-2020-22992
Device Sequence Number14414251
Product Code JWH
UDI-Device Identifier10603295179511
UDI-Public10603295179511
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K905810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number62-3421R
Device Catalogue Number623421R
Device Lot NumberJ22G41
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR BONE CEMENT; LPS UNIV TIB HIN INS XSM 21MM; MBT REVISION CEM TIB TRAY S2.5; SIG TIB CEM STM 13X60 2/2.5/3; SROM NRH FEM W/PIN XSMRT 66X58; UNKNOWN KNEE FEMORAL SLEEVE; UNKNOWN KNEE FEMORAL STEM; UNKNOWN KNEE TIBIAL SLEEVE; COMPETITOR BONE CEMENT; LPS UNIV TIB HIN INS XSM 21MM; MBT REVISION CEM TIB TRAY S2.5; SIG TIB CEM STM 13X60 2/2.5/3; SROM NRH FEM W/PIN XSMRT 66X58; UNKNOWN KNEE FEMORAL SLEEVE; UNKNOWN KNEE FEMORAL STEM; UNKNOWN KNEE TIBIAL SLEEVE
Outcome Attributed to Adverse Event Required Intervention;